MLE of Three-Parameter Weibull Distribution in Multi-Data Types

Abstract:

Article Preview

An algorithm is presented for maximum likelihood estimation (MLE) of three-parameter Weibull distribution in this paper, which is not only suitable for uncensored data but also appropriate for various censored data. Firstly, a unified likelihood equation under censored data and uncensored data was built. Here, the second-order convergent Newton-Raphson iteration method was applied to solve the MLE of two-parameter Weibull distribution, which had only scale parameter and shape parameter with a given positional parameter. Then, the steady and rapid Brent search method was applied to solve the optimal solution of the likelihood function just with a single variable of positional parameter. Finally, several examples were given to demonstrate the stability and efficiency of this algorithm.

Info:

Periodical:

Edited by:

Qingxue Huang, Cunlong Zhou, Zhengyi Jiang, Jianmei Wang, Hailian Gui, Lifeng Ma, Lidong Ma, Yugui Li and Chunjiang Zhao

Pages:

37-42

DOI:

10.4028/www.scientific.net/AMR.145.37

Citation:

Y. J. Wang et al., "MLE of Three-Parameter Weibull Distribution in Multi-Data Types", Advanced Materials Research, Vol. 145, pp. 37-42, 2011

Online since:

October 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.